# SDR ASAA2015021110624

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,400 hours, 1,110 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND.  ACFT GROUNDED. PERFORMED QRH PROCEDURE FOR RESET. OPS NORMAL.
